Previous |  Up |  Next


Title: A stable and optimal complexity solution method for mixed finite element discretizations (English)
Author: Brandts, Jan
Author: Stevenson, Rob
Language: English
Journal: Proceedings of Equadiff 10
Volume: [Part 1] Invited Lectures
Issue: 2001
Pages: 27-35
Category: math
MSC: 65F05
MSC: 65N30
MSC: 65N55
idZBL: Zbl 1074.65527
idMR: MR1981521
Date available: 2012-10-04T15:33:00Z
Last updated: 2012-10-04
Stable URL:


Files Size Format View
Equadiff_10-2001-1_5.pdf 328.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo